Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Edema, blood clots in lower legs. On coumadin. Mesh filter in aortic artery the cause for edema?

What is the major cause of weeping edema of the legs? I thought CHF and other cardiac or pulmonary disorders. My mother-in-law,age 88, has it. She also had a mesh filter in her ABD aortic artery to prevent clots from traveling upward. Could blocking of the filter cause this? She also had bilateral blood clots in her lower legs. Presently on Coumadin after a hospitalization and rehab . Right now she s receiving conservative tx and bedrest, along with leg wrapping by a VNA service. She s was referred to a cardiologist for further w/u. TY
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Heart, Lung, Kidney and Liver are the common causes.
Anaemia and low protein add on...
Here it is probably obstruction to flow (from clot / fibrosis) – leading to increased hydrostatic pressure in the venous system, causing weeping...
A Doppler study will give further details...
Discuss with your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor